# SDR CA140703007

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,337 hours
- Engine: Pwa PW123
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279016
- Condition: Seized
- Location: Fwd
- Part time: 41,411 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER NR 2 ENGINE START AND THE NR 2 BLEEDS TURN ON, WHEN THE PACK WAS SELECTED ON, THERE WAS LOUD FAN SOUND FROM THE NOSE COMPARTMENT AREA.  SHORTLY AFTER THAT THERE WAS AN ODOR AND SMOKE IN THE CABIN AREA.  MAINTENANCE R & R THE FWD, CREW, ACM IAW AMM 21-50-1.  REPLACED BECAUSE IT WAS FOUND SEIZED.
